# SDR HALA2022090700258

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N212
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 11,768 hours, 2,642 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - ON GROUND: MOMENTARILY, CTR R XFR FAULT- THEN CLEARED. AIRVORNE: ECAM CTR R XFR FAULT; FUEL R TK PUMP 1+2 LO PR. PERFORMED TSM 28-26-00-810-829-A.REPLACED ACTUATOR- JET PUMP (12QL) PER AMM 28-26-51.OPS CHECK GOOD.NO FAULTS NOTED.OK FOR SVC. PN OFF/ON: HTE200002-1, SN OFF:39175297 SN ON:42135279
